On the nonlinear disturbances of vortex poligon
Russian journal of nonlinear dynamics, Tome 2 (2006) no. 3, pp. 353-360
Cet article a éte moissonné depuis la source Math-Net.Ru
The evolution of the symmetrical disturbances of the vortex poligon is studied. The return of the unstable solution to their initial position is found. The case of eight vortices is considered separately. For this case second order differential equation system is found. The vortex pair realization is explained.
Mots-clés :
vortex polygon
Keywords: local instability, nonlinear oscillator.
Keywords: local instability, nonlinear oscillator.
@article{ND_2006_2_3_a7,
author = {E. G. Bord},
title = {On the nonlinear disturbances of vortex poligon},
journal = {Russian journal of nonlinear dynamics},
pages = {353--360},
year = {2006},
volume = {2},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/ND_2006_2_3_a7/}
}
E. G. Bord. On the nonlinear disturbances of vortex poligon. Russian journal of nonlinear dynamics, Tome 2 (2006) no. 3, pp. 353-360. http://geodesic.mathdoc.fr/item/ND_2006_2_3_a7/